# SDR AU010266

- Difficulty date: March 24, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Amplifier
- Part number: B12597
- Condition: Faulty
- Location: Fuel Control
- Part time: 17,670 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE POWER FLUCTUATIONS. ENGINE CONTROL AMPLIFIER AND TEMPERATURE CONTROL ACTUATOR CHANGED.
